Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Wild cells in $ E\sp{4}$ in which every arc is tame


Author: Robert J. Daverman
Journal: Proc. Amer. Math. Soc. 34 (1972), 270-272
MSC: Primary 57A15
DOI: https://doi.org/10.1090/S0002-9939-1972-0295312-1
MathSciNet review: 0295312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Seebeck has proved that if an m-cell C in Euclidean n-space $ {E^n}$ factors k-times, $ m \leqq n - 2$, and $ n \geqq 5$, then every embedding of a compact k-dimensional polyhedron in C is tame relative to $ {E^n}$. We prove the analogous result for $ n = 4$ and $ m \leqq 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A15

Retrieve articles in all journals with MSC: 57A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295312-1
Keywords: Tame embedding, wild cell, $ \varepsilon $-push, 1-ULC, factored cell in $ {E^n}$
Article copyright: © Copyright 1972 American Mathematical Society